MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-00001-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2023 during a selenia dimensions procedure the c-arm moved uncommanded from 0 to 100 degrees.No injury to the patient or staff reported.A field engineer examined the equipment and found that the gantry switches were not functioning.Both switches were replaced and the system is not performing per manufacturer´s specifications.No other information is available.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key16342652
Report Number1220984-2023-00011
Device Sequence Number6419470
Product Code OTE
UDI-Device Identifier15420045505582
UDI-Public(01)15420045505582(11)160824
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-00001-3D
Device Catalogue NumberSDM-00001-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown